Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Dirichlet problem for domains with multiple boundary points


Author: F. W. Perkins
Journal: Trans. Amer. Math. Soc. 38 (1935), 106-144
MSC: Primary 31B20; Secondary 35J25
MathSciNet review: 1501804
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B20, 35J25

Retrieve articles in all journals with MSC: 31B20, 35J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501804-9
Article copyright: © Copyright 1935 American Mathematical Society